# SDR 95ZZZW398

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1070-1090
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON CABIN FLOOR SUPPORT RBL 12 BS 1070 TO BS 1090.  INSTALLED ANGLE REPAIR PER SRM 51-40-4 FIG 3 16 INCHES .050 2024-T3.  TOTAL CYCLES 29235.
